Join the 'Zombie' group to help and get support from people like you.
We found 25 questions associated with the 'Zombie' topic.
I was Lexapro for three weeks the first week was horrible felt like a zombie second week I was fine?
Posted 5 Oct 2016 by Chelly1994 • 0 answers
... but felt high weird not myself so I waited until third week and I had f/u with my doctor I just felt like it was time to get off it was best decision ever because my body and mind felt like crap and felt like I needed to be off it ! Well today is my day two yes I feel like crap headaches that ...
Posted 1 Sep 2016 by Bsnell321 • 3 answers
So I was on abilify for approximately 6 years, typically at 15mg. About 3 months ago, I decided to get off the meds because I was tired of feeling like a zombie. Well, since coming off it, I have developed TD and it's driving me nuts. All the research I have found is that there really is no ...
Posted 4 Sep 2016 by Rickie L • 0 answers
... multiple nightma
Posted 14 Aug 2016 by Debs21uk • 1 answer
... times in 8 weeks after that I recently saw a psych who added 25mg seroquel to my now stable dose of 30mg. After a week on this I feel like a zombie and I am not really happy to stay on this. I know it could be difficult to switch meds but after 12yrs on citalopram it feels like it's not ...
Posted 20 Aug 2016 • 1 answer
I just started to take 5mg lexapro 3 about 4 to 3 days ago I am taking it in the morning that's what my Doctor told me but I feel like zombie and lazy. Should I take 10mg ? how long do I have to wait to feel better?
Posted 25 Jul 2016 by Docroot • 1 answer
after her Bipolar 2 diagnosis she was feeling happy and we were getting close again. Her psych upped it to 80mg a day which was turning her into a zombie and made her sleep all day so she is back down to 40... she is not feeling happy anymore and rather depressed and blah. Any suggestions? We had ...
Posted 27 Jul 2016 by Anxiety001 • 1 answer
Trazodone (50 mg) for sleep. I took it one night. Felt horrible. Couldn't really wake up felt like I was a zombie and high all day long then it made me really nauseous and sick. Eyeballs hurt!! It finally felt like it was wearing off about 9pm next night. Its now the next day (w/o taking ...
Posted 8 Jun 2016 by Anxiety001 • 2 answers
Hi I am a 37 year old female. I have been on Cymbalta 30 milligrams for 6 months now. I feel more depressed than I was before I feel like a zombie. I started taking it for anxiety and back pain. Didn't see much of a difference maybe with the anxiety a little bit. But now the side effects seems ...
Posted 4 Jun 2016 by Amcchesneyca • 1 answer
I've been taking ziprasidone to treat bi polar and it has taken away all of my emotions, I can't feel anything anymore, I feel like a zombie, and I need to know if there's another medication that will help me feel happy rather than make me feel like I'm in a cage.
Posted 22 May 2016 by Strong 79 • 1 answer
Tonight will be the night I'm been taking Remeron 35 for about 2 months still zombie face, my psy upped my Remeron 45 2-3 weeks still zombie face n really tired so frustrated. I made Appoinment to see my psy n he added Seroquel 25 along with Remeron 45 at night. Just want to know if anyone has ...
Posted 25 Dec 2015 by Klb716 • 2 answers
I was put on topamax about 3 weeks ago for migraine headaches. I am up to 75mgs a day. Since I have started taking it, I have felt like a zombie. I have lost interest in everything I normally have interest in doing. I am not sure if this medicine causes depression or if this is a common side effect ...
Posted 9 Dec 2015 by infuri8tor • 3 answers
BRAIN PLUS IQ ingredients Acetyl-L Carnitine, Ginkgo Biloba and phosphatidylserine complex in it... i thought it might be a good idea to mix the two to get rid of the Zombie effect of seroquel. (I take it for anxiety and depression) and to counter some of the short term memory loss problems.
Posted 8 Jan 2016 by jolkin0 • 0 answers
I like to take phenergan at night , BC I'm not groggy, zombie like the next day. Is zofran (ondansetron) about the same?
Posted 21 Aug 2015 by tomschar166 • 3 answers
Ive been taking seroquel for a while now for my major depression. I take 150mg aswell, but in the morning untill late afternoon i cannot think what so ever and its really hard to just even remember anything. I tried 75 mg the other day and my memory improved a little but my mood didnt. Just asking ...
Posted 31 Aug 2015 by ashjack14 • 8 answers
Will this get better ? Doctor said to take it for 4 to 5 weeks to feel full effect . I switched to this drug for the energy and weight loss and depression ... Once it's in full effect will the drowsiness go away and be energy ? Is this normal ?